MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient in the chin, marionette lines, prejowl, and jawline with 1 syringe of juvéderm® volux¿ xc.The patient was concomitantly injected with 2 syringes of revanesse® versa¿+.Five months later, the patient developed a ¿persistent pea-sized nodule¿ on the mid-jawline on the left side.The nodule was dissolved with 210 u of hyaluronidase.Two months later, the patient returned with a ¿smaller than pea-size nodule¿ mid-to-medial jawline on the right side.The patient was treated with 190 u of hyaluronidase, and a needle was used to break it up more.The patient reported being ¿unable to stop touching it or playing with it.¿ this led to feeling it ¿break up and them come back together.¿ the patient felt ¿irritation from excessively touching it.¿ two weeks later, the patient was treated with another 100 u of hyaluronidase (50 u diluted 1:1 with bacteriostatic saline).The was more ¿significant swelling¿ after the latest round.Two days later, at the patient¿s insurance, another 150 u of hyaluronidase was given.The nodule remained ¿the size of a grain of rice.¿ event is ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23650228
Report Number3005113652-2025-01076
Device Sequence Number11954478
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(10)1000575279(11)230202(17)250102
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2025
Device Catalogue Number20073770
Device Lot Number1000575279
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale